MathSciNet Relay Station
MathSciNet bibliographic data
MR792383 (86e:35037) 35J05 (80A20)
Lemrabet, Keddour Problème aux limites de Ventcel dans un domaine non régulier. (French) [Ventcel's boundary value problem in a nonsmooth domain] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 15, 531–534.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement